Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Connect with Scirp >>

Contact Us >>

Article citations

More>>

S. Ito, H. Yuasa, Z. Luo, M. Ito and D. Yanagihara, “A Mathematical Model of Adaptive Behavior in Quadruped Locomotion,” Biological Cybernetics, Vol. 78, No. 5, 1998, pp. 337-347. doi:10.1007/s004220050438

has been cited by the following article: